# SDR LR7A00158

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,545 hours, 17,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0504, FOUND FS 150 SKIN CRACKED AT AFT LOWER WINDOW AFT UPPER CORNER WINDOW POST, LBL 54, WL 253.  REPAIRED PER SRM SMP 583-53-30-26.  NR 41030.
